MAUDE Adverse Event Report: AMBU A/S ASCOPE¿ 4 RHINOLARYNGO SLIM; NASOPHARYNGOSCOPE (FLEXIBLE OR RIGID)

AMBU A/S ASCOPE¿ 4 RHINOLARYNGO SLIM; NASOPHARYNGOSCOPE (FLEXIBLE OR RIGID)
Model Number 510101000
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
Np [nasopharyngeal] scope camera brought with ent [ear nose throat] md when placed into screen briefly showed clear view, however, then lost connection during procedure giving error "video pipeline failed to start.Disconnect visualization device(s).Consider rebooting the system if the problem persists".Attempted to re-boot screen, disconnected camera, and also plugged and re-plugged power supply.All troubleshooting attempts met with same error.Tried on ed [emergency department] ambu scope screen with same error.New scope obtained from ed supply, and this functioned appropriately.

Brand Name
ASCOPE¿ 4 RHINOLARYNGO SLIM
Common Device Name
NASOPHARYNGOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
AMBU A/S
6721 columbia gateway drive
suite 200
columbia MD 21046
MDR Report Key23082916
Report Number23082916
Device Sequence Number18658052
Product Code EOB
UDI-Device Identifier05707480157730
UDI-Public(01)05707480157730
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/16/2025
Report Date (Section F) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number510101000
Device Catalogue Number510101000
Device Lot Number2000014351
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/18/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/18/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age75 YR
Patient SexMale
Patient Weight96 KG
Date Report Sent to FDA09/16/2025